# SDR SWAA2022030917243

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL IS CRACKED AT AFT O/B CORNER / PANEL 195CL CRACK AT AFT O/B CORNER REPAIRED IAW SRM 53-40-70-2R-1 TABLE 202 AND IAW SRM 51-70-05-2R-6. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4B(2)(A). DAMAGE EXCEEDS 1 PLY IN DEPTH. 56837C 22JUN19 INSP 300 REMOVED AND REINSTALLED 195CL PANEL IAW AMM 53-51-21-000-802 AND AMM 53-51-21-400-202 80443U 06/26/19
